MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS STRATUM FOOT PLATING SYSTEM; PLATE

NEXTREMITY SOLUTIONS STRATUM FOOT PLATING SYSTEM; PLATE
Catalog Number STRM-LAP-SMR
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available at the time of the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a stratum foot plating system strm-lap-smr (stratum lapidus plate -small rt) package was found to contain an strm-lap-sml (stratum lapidus plate - small lt).The incorrect plate was discovered by a sales representative prior to the scheduled surgery.A replacement strm-lap-smr plate was obtained.There was no affect on the surgery or the patient.

Brand Name
STRATUM FOOT PLATING SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 north buffalo street
warsaw IN 46580
MDR Report Key9559896
Report Number3009540749-2020-00002
Device Sequence Number2245032
Product Code HRS
UDI-Device Identifier00817701025467
UDI-Public00817701025467
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberSTRM-LAP-SMR
Device Lot NumberM1502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1